RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 2(98), Pages 143–148 (Mi umn6602)  

Scientific notes and problems

On the solutions of a linear, non-homogeneous, second order differential equation with retarded argument

S. B. Norkin


Full text: PDF file (482 kB)

Bibliographic databases:
Received: 28.07.1959

Citation: S. B. Norkin, “On the solutions of a linear, non-homogeneous, second order differential equation with retarded argument”, Uspekhi Mat. Nauk, 16:2(98) (1961), 143–148

Citation in format AMSBIB
\Bibitem{Nor61}
\by S.~B.~Norkin
\paper On the solutions of a~linear, non-homogeneous, second order differential equation with retarded argument
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 2(98)
\pages 143--148
\mathnet{http://mi.mathnet.ru/umn6602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=165205}
\zmath{https://zbmath.org/?q=an:0102.07303}


Linking options:
  • http://mi.mathnet.ru/eng/umn6602
  • http://mi.mathnet.ru/eng/umn/v16/i2/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:752
    Full text:199
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020